# SDR DALA13027221402

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT WING UPPER SURFACE, WITHIN FILLET AREA AT WBL 102 TO WBL 106 AND 11" FWD OF RT WING REAR SPAR.  REPAIR COMPARED AND COMPLIED WITH FINAL ER/A 514645-14.
